Mathematische Annalen

, Volume 326, Issue 1, pp 75–93 | Cite as

Universal abelian covers of quotient-cusps

  • Walter D. Neumann
  • Jonathan Wahl

Abstract.

 The quotient-cusp singularities are isolated complex surface singularities that are double-covered by cusp singularities. We show that the universal abelian cover of such a singularity, branched only at the singular point, is a complete intersection cusp singularity of embedding dimension 4. This supports a general conjecture that we make about the universal abelian cover of a ℚ-Gorenstein singularity.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Walter D. Neumann
    • 1
  • Jonathan Wahl
    • 2
  1. 1.Department of Mathematics, Barnard College, Columbia University, New York, NY 10027 (e-mail: neumann@math.columbia.edu)US
  2. 2.Department of Mathematics, The University of North Carolina, Chapel Hill, NC 27599-3250 (e-mail: jw@math.unc.edu)

Personalised recommendations